# SDR CALA2021020500131

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 32,444 hours, 3,981 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 283322
- Part serial: 1179
- Condition: Inoperative
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE CONTROLS ADVISORY FAULT IN THE BRAKE SYSTEM CAUSING UNCOMMANDED APPLICATION OF ANY BRAKE, OR BRAKE LOSS TO MORE THAN ONE BRAKE PER TRUCK. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  4201060 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE:  42 GPMGENERAL OPS (LEFT 1) CMC MSG#  4201060 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE: REPLACED LEFT BSCU FOR MAINT MSG 4201060. CONFIG SOFTWARE FOUND MISSING UPON INITIAL CHECK. SWAPPED LEFT BSCU WITH RIGHT, FAULT FOLLOWED. LOADED AND VERIFIED CORRECT SOFTWARE. REF AMM B787-A-32-42-03-01A-520A-A AND -720A-A. GROUND OPS NORMAL, ALL FAULTS CLEARED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1049366  SN OFF 1179 UNIT, BRAKE SYS  OFF 78-3242-9-0001 1179 ON 78-3242-9-0001 1609
